On Classification of Integrable Davey-Stewartson Type Equations

Huard, Benoit and Novikov, Vladimir (2013) On Classification of Integrable Davey-Stewartson Type Equations. Journal of Physics A: Mathematical and General, 46 (27). pp. 275-202. ISSN 1751-8121

PDF (Article)
1302.7006.pdf - Submitted Version

Download (173kB) | Preview
Official URL: http://dx.doi.org/10.1088/1751-8113/46/27/275202


This paper is devoted to the classification of integrable Davey-Stewartson type equations. A list of potentially deformable dispersionless systems is obtained through the requirement that such systems must be generated by a polynomial dispersionless Lax pair. A perturbative approach based on the method of hydrodynamic reductions is employed to recover the integrable systems along with their Lax pairs. Some of the found systems seem to be new.

Item Type: Article
Uncontrolled Keywords: Davey-Stewartson equations, dispersive deformations, hydrodynamic reductions, lax pairs
Subjects: G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Related URLs:
Depositing User: Dr Benoit Huard
Date Deposited: 26 Mar 2013 13:35
Last Modified: 17 Dec 2023 14:04
URI: https://nrl.northumbria.ac.uk/id/eprint/11308

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics